# SDR HEEA0016674

- Difficulty date: November 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911RZ
- Make and model: Bolkms BK117A4
- Aircraft serial: 7092
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Transmitter
- Part number: 1176415203
- Condition: Malfunctioned
- Location: Fuel Quantity
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL QUANTITY TRANSMITTER STICKING.
